A mathematical framework for modelling 3D cell motility: applications to glioblastoma cell migration



Scott, M ORCID: 0000-0002-0970-5889, Zychaluk, K and Bearon, RN ORCID: 0000-0001-8461-0823
(2021) A mathematical framework for modelling 3D cell motility: applications to glioblastoma cell migration. MATHEMATICAL MEDICINE AND BIOLOGY-A JOURNAL OF THE IMA, 38 (3). 333 - 354.

[img] Text
draft2021_06_08.pdf - Accepted Version
Access to this file is embargoed until 29 June 2022.

Download (9MB)
Item Type: Article
Uncontrolled Keywords: 3D cell migration, mathematical model, in silico modelling, persistent random walk, mathematical oncology
Divisions: Faculty of Science and Engineering > School of Physical Sciences
Depositing User: Symplectic Admin
Date Deposited: 11 Jun 2021 14:45
Last Modified: 19 Jan 2022 09:15
DOI: 10.1093/imammb/dqab009
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3125891